RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1981, Volume 26, Issue 3, Pages 464–479 (Mi tvp2583)  

Random walks on the semi-axis. II. Limit distributions of boundary functionals

V. M. Šurenkov

Kiev

Abstract: We prove some limit theorems for the joint distributions of values $\tau_z,x_{\tau_z},i_{\tau_z}(z\to\infty)$, where $\tau_z=\inf\{t\colon x_t\ge z\}$ and $(i_t,x_t)$, $t\ge 0$, is the homogeneous Markov–Feller process in the phase space $\{1,…,d\}\times[0,\infty)$ which is additive in the second component and has no negative jumps.

Full text: PDF file (700 kB)

English version:
Theory of Probability and its Applications, 1982, 26:3, 452–467

Bibliographic databases:

Received: 15.06.1978

Citation: V. M. Šurenkov, “Random walks on the semi-axis. II. Limit distributions of boundary functionals”, Teor. Veroyatnost. i Primenen., 26:3 (1981), 464–479; Theory Probab. Appl., 26:3 (1982), 452–467

Citation in format AMSBIB
\Bibitem{Shu81}
\by V.~M.~{\v S}urenkov
\paper Random walks on the semi-axis. II.~Limit distributions of boundary functionals
\jour Teor. Veroyatnost. i Primenen.
\yr 1981
\vol 26
\issue 3
\pages 464--479
\mathnet{http://mi.mathnet.ru/tvp2583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=627855}
\zmath{https://zbmath.org/?q=an:0487.60065|0466.60068}
\transl
\jour Theory Probab. Appl.
\yr 1982
\vol 26
\issue 3
\pages 452--467
\crossref{https://doi.org/10.1137/1126053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PA76400002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2583
  • http://mi.mathnet.ru/eng/tvp/v26/i3/p464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:94
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020